# SDR AALA201808309030

- Difficulty date: August 28, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 57,650 hours, 16,253 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Burned Out
- Location: Armed Indicator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ARM LIGHT AT THE L4 DOOR WAS BURNED OUT.  MAINTENANCE REPLACED THE LAMP AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
